I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2009, VOLUME 15, NUMBER 7, PAGES 205-216
On a conjugacy in a Chevalley group of large Abelian
subgroups of the unipotent subgroup
G. S. Suleimanova
View as HTML
View as gif image
Let be the
unipotent subgroup of a Chevalley group over a finite field.
The well-known problem about describing the set of "large" (of maximal
order) Abelian subgroups in of exceptional type is
The description of normal large Abelian subgroups in was established earlier.
It is proved that each large Abelian subgroup from is conjugate in the
Chevalley group of type over
a finite field of characteristic not equal to to a normal subgroup
It is shown that for the groups of type
the similar conclusion is not true.
Last modified: April 18, 2010